RUS  ENG
Full version
JOURNALS // Numerical methods and programming // Archive

Num. Meth. Prog., 2007 Volume 8, Issue 1, Pages 38–60 (Mi vmp469)

Вычислительные методы и приложения

Continuous and bounded harmonic functions. Exact and approximate methods

V. A. Morozova, È. M. Muhamadievb, A. B. Nazimovb

a Lomonosov Moscow State University, Research Computing Center
b Vologda State Technical University

Abstract: The problem of representation of functions harmonic on an open square is considered for the case when these functions satisfy one of the following conditions: a) they have continuous extensions to the closed square and b) they are bounded in the open square. A full description of these classes of harmonic functions is obtained in terms of the properties of boundary values, double-layer potential densities, and the intrinsic properties of harmonic functions in an open square.

Keywords: harmonic functions, double-layer potential, unstable problems, regularization methods, ill-posed problems.

UDC: 517



© Steklov Math. Inst. of RAS, 2025